# SDR YENA2020012840059

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 22,340 hours, 4,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 854986
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,762 hours, 538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 11WL REQ REPLACE POST TEST FAIL.   R & R BATT 11WL IAW AMM 33-51-38 EPSU TESTED GOOD.
